# SDR 2021F00375

- Difficulty date: October 27, 2021
- Submitted: December 8, 2021
- Operation: General aviation
- Aircraft: XAJOY
- Make and model: Boeing 737-800
- Aircraft serial: 35121
- Aircraft time: 54,250 hours, 20,933 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 3051157090
- Part serial: 2949316B
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IDG PAD DRAIN WITH OIL LEAK. DURING TRANSIT CHECK, IT WAS A DETECTED AN OIL LEAK ON RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED A REVISION AT RIGHT ENGINE, DETECTING AN OIL LEAK ON IDG PAD DRAIN OF 20 DROPS PER MINUTE; SO THE SEALOL SEAL ASSEMBLY WAS REPLACED IAW AMM 72-63-00, TESTED CORRECT.
